# SDR SWIA202056186

- Difficulty date: December 10, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION AT SERVICE DOOR LOWER SILL   (C-CHECK) RO 2/9/2021   REMOVED CORRODED SILL AND INSTALLED NEW SERVICE DOOR LOWER SILL PN 601R38303-253 REF CRJ200 SRM 51-42-21, SRM 51-42-13, SRM 51-42-36, SRM 51-42-06 BOMBARDIER DWG 601R38303 REV AR. COMPLIED WITH 51-900-1003-SKY
